English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Hierarchical Equations for Open System Dynamics in Fermionic and Bosonic Environments

MPS-Authors
/persons/resource/persons189395

Suess,  D.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

/persons/resource/persons145750

Eisfeld,  A.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

Fulltext (public)

1410.0304.pdf
(Preprint), 204KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Suess, D., Strunz, W. T., & Eisfeld, A. (2015). Hierarchical Equations for Open System Dynamics in Fermionic and Bosonic Environments. Journal of Statistical Physics, 159(6), 1408-1423. doi:10.1007/s10955-015-1236-7.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-C665-1
Abstract
There is no abstract available